Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Back is hurt and had toradol with Advil. Back is weak and having diarrhoea. Suggest the treatment?

User rating for this question
Answered by

Internal Medicine Specialist
Practicing since : 2001
Answered : 2272 Questions
I have an odd question. I have recently hurt my back and had a shot if toradol with Advil that seem to weaken my entire back. I have recent ate many dried cranberries,any hand fulls. I can tell that my entire body is reacting. I have a feeling everything is drying up. My neck, hands and back. I have diarrhea. A normal person would not react but with my recent problems I think I have done something. I was taking Advil and putting aspircream on. Now I can see changes happening. Just concerned. I am probably dehydrate now.. Can you advise.
Posted Mon, 4 Nov 2013 in Medicines and Side Effects
Answered by Dr. Ram Choudhary 9 hours later
Brief Answer:
Stop Toradol get physician referral

Detailed Answer:
Welcome to healthcare Magic!
Toradol and Advil should not have been taken together because they increase adverse effects of each other like gastritis, loose motions, vomitting, uneasiness. But the weakness in back is not the feature of this treatment and you should get a physical examination by a local physician to evaluate this finding because it can be due to serious underlying injury that may warrant investigation.
The Toradol should not be taken beyond 5 days and more than 40mg per day.
The use of cranberry is not of any clinical importance and is not a cause for the current problems.
Applying lock painkillers is safe and should be continued.
You can use a combination of tramadol and paracetamol which is safe and quite effective after you consult your physician.
I hope the advise would be informative and useful for you.
Take Care!
Above answer was peer-reviewed by
Follow-up: Back is hurt and had toradol with Advil. Back is weak and having diarrhoea. Suggest the treatment? 3 hours later
I have also not been able to sit because my sit muscle have not been working at all. I had an MRI two months ago if my neck. That was right before the tordal. The miri showed my c3-5 had problems. But, it wasn't bad before the toradal. It seemed to weaken everything and then I had the MRI. Will this injury get better and what can I do. I call my doctor every week since about the weakening muscle and not being able to sit. Should I go to chiropractor, rehab, or myofacial, acupuncture. I need help. I stand all day and night. Can this get better.
Answered by Dr. Ram Choudhary 4 days later
Brief Answer:
neurologist referral is necessary at earliest

Detailed Answer:
Welcome back to health care magic.
The symptoms of the stiffness and weakness in the whole back is not compatible with the diagnosis of C-4,5,6 MRI findings.
Involvement of these segment of spine can cause weakness in the upper limbs but not in the back or in the lower limbs. So it is highly advisable that you get yourself examined by a physician or a neurologist of your locality. It is not right time to go for a chiropractor or a acupuncturist till the extent of your problem is known.
I hope the advice will be helpful for you.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
,   ,  

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor